Document Type


Publication Date


Source Citation

Elias, U., &Gingold, H. (2010). Approximation Of The Jacobi Polynomials And The Racah Coefficients. Rocky Mountain Journal of Mathematics, 40(3), 849-872.



To view the content in your browser, please download Adobe Reader or, alternately,
you may Download the file to your hard drive.

NOTE: The latest versions of Adobe Reader do not support viewing PDF files within Firefox on Mac OS and if you are using a modern (Intel) Mac, there is no official plugin for viewing PDF files within the browser window.